Advanced Search
Article Contents
Article Contents

Asymptotic behavior of nonlocal partial differential equations with long time memory

  • * Corresponding author: Tomás Caraballo

    * Corresponding author: Tomás Caraballo

Dedicated to Georg Hetzer on occasion of his 75th birthday

The research has been partially supported by the Spanish Ministerio de Ciencia, Innovación y Universidades (MCIU), Agencia Estatal de Investigación (AEI) and Fondo Europeo de Desarrollo Regional (FEDER) under the project PGC2018-096540-B-I00, and by Junta de Andalucía (Consejería de Economía y Conocimiento) and FEDER under projects US-1254251 and P18-FR-4509

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, it is first addressed the well-posedness of weak solutions to a nonlocal partial differential equation with long time memory, which is carried out by exploiting the nowadays well-known technique used by Dafermos in the early 70's. Thanks to this Dafermos transformation, the original problem with memory is transformed into a non-delay one for which the standard theory of autonomous dynamical system can be applied. Thus, some results about the existence of global attractors for the transformed problem are {proved}. Particularly, when the initial values have higher regularity, the solutions of both problems (the original and the transformed ones) are equivalent. Nevertheless, the equivalence of global attractors for both problems is still unsolved due to the lack of enough regularity of solutions in the transformed problem. It is therefore proved the existence of global attractors of the transformed problem. Eventually, it is highlighted how to proceed to obtain meaningful results about the original problem, without performing any transformation, but working directly with the original delay problem.

    Mathematics Subject Classification: 35B40, 35K05, 37L30, 45K05.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] T. CaraballoM. J. Garrido-AtienzaB. Schmalfußand and J. Valero, Global attractor for a non-autonomous integro-differential equation in materials with memory, Nonlinear Anal., 73 (2010), 183-201.  doi: 10.1016/j.na.2010.03.012.
    [2] T. Caraballo and J. Real, Attractors for 2D-Navier-Stokes models with delays, J. Differential Equations, 205 (2004), 271-297.  doi: 10.1016/j.jde.2004.04.012.
    [3] M. Chipot and J. F. Rodrigues, On a class of nonlocal nonlinear elliptic problems, RAIRO Modél. Math. Anal. Numér., 26 (1992), 447-467.  doi: 10.1051/m2an/1992260304471.
    [4] M. Chipot and T. Savistka, Nonlocal $p$-Laplace equations depending on the $L^p$ norm of the gradient, Adv. Differential Equations, 19 (2014), 997-1020. 
    [5] M. ChipotV. Valente and G. V. Caffarelli, Remarks on a nonlocal problem involving the Dirichlet energy, Rend. Semin. Mat. Univ. Padova, 110 (2003), 199-220. 
    [6] M. ContiV. Pata and M. Squassina, Singular limit of differential systems with memory, Indiana Univ. Math. J., 1 (2006), 169-215.  doi: 10.1512/iumj.2006.55.2661.
    [7] C. M. Dafermos, Asymptotic stability in viscoelasticity, Arch. Rational Mech. Anal., 37 (1970), 297-308.  doi: 10.1007/BF00251609.
    [8] J. Furter and M. Grinfeld, Local vs. nonlocal interactions in population dynamics, J. Math. Biol., 27 (1989), 65-80.  doi: 10.1007/BF00276081.
    [9] S. GattiM. Grasselli and V. Pata, Exponential attractors for a phased-field model with memory and quadratic nonlinearities, Indiana Univ. Math. J., 53 (2004), 719-753.  doi: 10.1512/iumj.2004.53.2413.
    [10] C. GiorgiV. Pata and A. Marzochi, Asymptotic behavior of a semilinear problem in heat conduction with memory, NoDEA Nonlinear Differential Equations Appl., 5 (1998), 333-354.  doi: 10.1007/s000300050049.
    [11] M. Grasselli and V. Pata, Uniform attractors of nonautonomous dynamical systems with memory, Progr. Nonlinear Differential Equations Appl., 50 (2002), 155-178. 
    [12] J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional Differential Equations, Applied Mathematical Sciences, 99. Springer-Verlag, New York, 1993. doi: 10.1007/978-1-4612-4342-7.
    [13] Y. J. Li and Y. J. Wang, The existence and asymptotic behavior of solutions to fractional stochastic evolution equations with infinite delay, J. Differential Equations, 266 (2019), 3514-3558.  doi: 10.1016/j.jde.2018.09.009.
    [14] J. L. Lions, Quelques Méthodes de Résolutions des Problèm aux Limites Non Linéaires, Dunod Gauthier-Villars, Paris, 1969.
    [15] V. Pata and A. Zucchi, Attractors for a damped hyperbolic equation with linear memory, Adv. Math. Sci. Appl., 11 (2001), 505-529. 
    [16] R. Temam, Navier-Stokes Equations. Theory and Numerical Analysis, North-Holland Publishing Co., Amsterdam-New York-Oxford, 1977.
    [17] J. H. XuZ. C. Zhang and T. Caraballo, Non-autonomous nonlocal partial differential equations with delay and memory, J. Differential Equations, 270 (2021), 505-546.  doi: 10.1016/j.jde.2020.07.037.
  • 加载中

Article Metrics

HTML views(381) PDF downloads(497) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint